# SDR 97ZZZM403

- Difficulty date: December 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2070
- System (JASC): 2710 · Aileron Control System
- Part: Trim Chain
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON TRIM SCREWJACK CHAIN APPEARS TO BE CORRODED.  LEFT TRIM CABLE TURNBUCKLES LOOSE.  REMOVED AND REPLACED LEFT AILERON TRIM CHAIN IAW 27-12-17.  A DJUSTED CABLES AND COMPLIED WITH FUNCTION TEST IAW 27-12-00.  CHECKS OK.  (M)
